# SDR IPXA09B55756

- Difficulty date: April 28, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B3901158
- Part serial: 000302
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT - I/B FOREFLAP TE LWR I/B AREA DELAMINATION.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PARA 5A FIG 5 REV 11.
